# SDR AALA202501095782

- Difficulty date: January 5, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 37,372 hours, 15,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043621000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: UPPER INBOARD COUPLING AT FR 66 AND +Y1732 HAS ELONGATED HOLES. REPLACED UPPER INBOARD COUPLING PER SRM 51-42-11.
